# SDR SWAA2023081778666

- Difficulty date: July 15, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N964WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36965
- Aircraft time: 38,567 hours, 23,741 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR INSIDE LEFT AND RIGHT HANDLES MISSING COLLARS AND BOLTS<[01] RECEIVED NEW BOLTS P/N BACB30LE4K10 AND COLLARS P/N 66-9776-9. INSTALLATION WILL BE ACCOMPLISHED ON TASK CARD TTG8Q00M8SG6;[02] INSTALLATION WILL BE ACCOMPLISHED ON TASK CARD TTG8Q00M8SG6
